# SDR CALA2022021800426

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 61,325 hours, 26,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: D5347042021000
- Condition: Corroded
- Location: Str40lfr57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE STRINGER 40 LEFT CORRODED AT FR57.A3NB-12-3-6020 GENERATED BY:V892285 AT HAECO LCQ PER NR:9298690 (36690) REMOVED AND REPLACED STR40 L/H FR47-57 IAW A320 SRM 51-72-11-911 -001 PERFORMED BY:V061630 INSPECTED BY:V061334
